# SDR SWAA2020092415042

- Difficulty date: September 8, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 54,478 hours, 32,216 cycles
- System (JASC): 2565 · Escape Slide
- Part: Adapter
- Condition: Corroded
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST ON SERVICE DOOR PLATE ASSY ADAPTER LOCATED ON FLOOR DOOR MOUNT SLIDE BRACKET AT FWD GALLEY AREA (2 EA).  REPLACED ON SERVICE DOOR PLATE ASSY ADAPTER LOCATED FLOOR DOOR MOUNT SLIDE BRACKET AT FWD GALLEY AREA (2EA), IAW B737-700 AMM 25-66-08-400-801.
